# SDR CALA2025012201964

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,121 hours, 25,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SLIDE ARM LIGHT AT DOOR 1R EXTINGUISHED AFTER DEPARTURE. INTERMI TANT ILLUMINATION FOUND LEFT NEEDLW STICKING AT 1. CYCLED FLAPS SEVERAL TIME NEEDLES REMAINED ALIGNED THROUGH TRAVELVIEWED FLAPS AND SLATS THRU ALL TRAVEL NO MISALIGNMENT NOTED FWD ITEM TO MEL 2708D DUE TO PREVIOUS HISTORY DDP COMPLIED WITH MEL 2708D INCORRECT ENTRY CLEANED DEBREE FROM GIRT BAR AREA. ARMED DISAMRMED SEVERAL TIMES OPS CHECKS GOOD.
